# SDR UPS02838109

- Difficulty date: April 11, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 605176
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK NR 6 CORRODED ON UNDERSIDE AT STA 783.  REMOVED DAMAGED SECTION OF TRACK.  FABRICATED NEW SECTION OF TRACK AND SPLICE IAW UPS EO NO DC8-5320-5167-6.  INSTALLED TRACK AND SPLICES IAW DC-8 SRM 51-3-0.
